# SDR SWAA2020111022830

- Difficulty date: October 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Worn
- Location: Aft Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HARDWARE GIRT BAR FLOOR BRACKETS AT AFT GALLEY AREA.  REPLACED HARDWARE GIRT BAR FLOOR BRACKETS AT AFT GALLEY AREA, IAW B737-700 AMM 25-66-02-400- 801 STEP 3D (I).
